| Model Number |
c703 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable lactate dehydrogenase acc.To ifcc ver.2 (ldh) results for approximately 7 patient samples on a cobas c 703 analytical unit.Provided are three representative examples.Patient 1's initial result was 288 u/l, and the repeat result was 141 u/l.Patient 2's initial result on 18-aug-2026 was 241 u/l, and the repeat result was 129 u/l.Patient 3's initial result on 18-aug-2026 was 307 u/l, and the repeat result was 185 u/l.
Additional Manufacturer Narrative
The lactate dehydrogenase acc.To ifcc ver.2 reagent lot numbers are 943151 and 918056, and the expiration dates were not provided.The investigation is ongoing.